Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Martin's maximum and weak square


Authors: James Cummings and Menachem Magidor
Journal: Proc. Amer. Math. Soc. 139 (2011), 3339-3348
MSC (2010): Primary 03E55, 03E57
DOI: https://doi.org/10.1090/S0002-9939-2011-10730-5
Published electronically: January 19, 2011
MathSciNet review: 2811288
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We analyse the influence of the forcing axiom Martin's Maximum on the existence of square sequences, with a focus on the weak square principle $ \square_{\lambda, \mu}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 03E55, 03E57

Retrieve articles in all journals with MSC (2010): 03E55, 03E57


Additional Information

James Cummings
Affiliation: Department of Mathematical Sciences, Carnegie Mellon University, Pittsburgh, Pennsylvania 15213
Email: jcumming@andrew.cmu.edu

Menachem Magidor
Affiliation: Einstein Institute of Mathematics, Hebrew University of Jerusalem, Jerusalem 91904, Israel
Email: menachem@math.huji.ac.il

DOI: https://doi.org/10.1090/S0002-9939-2011-10730-5
Received by editor(s): April 21, 2010
Received by editor(s) in revised form: August 6, 2010
Published electronically: January 19, 2011
Additional Notes: The first author was partially supported by NSF grant DMS-0654046
This work was done during a visit to the Institut Mittag-Leffler (Djursholm, Sweden).
Communicated by: Julia Knight
Article copyright: © Copyright 2011 American Mathematical Society

American Mathematical Society